# SDR DU4R2011013

- Difficulty date: July 18, 2011
- Submitted: August 3, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727c-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT CARGO COMPT BILGE AREA INNER SKIN SURFACE APPROX BETWEEN BS 747 TO STA. 727C.
